# SDR DALA2022120807922

- Difficulty date: December 6, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 29,055 hours, 11,299 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Bushing
- Condition: Gouged
- Location: Stab Trim Act
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF HORIZONTAL STABILIZER TRIM ACTUATOR, GOUGES WERE FOUND ON RH INBDOARD BUSHING OF UPPER JACKSCREW FITTING AT AFT ACCESORIES COMPARTMENT. RH INBDOARD NEW BUSHING OF UPPER JACKSCREW FITTING AT AFT ACCESORIES COMPARTMENT WAS REPLACED PER SOPM 20-50-03.
